American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(51M10) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Craig D. Hodgson, Igor Rivin and Warren D. Smith. A characterization of convex hyperbolic polyhedra and of convex polyhedra inscribed in the sphere . Bull. Amer. Math. Soc. 27 (1992) 246-251. MR 1149872.
Abstract, references, and article information   
View Article: PDF

[2] John W. Milnor. Hyperbolic geometry: The first 150 years. Bull. Amer. Math. Soc. 6 (1982) 9-24. MR 634431.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 2 of 2 found      Go to page: 1